# SDR R3WA 202104210001

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- Aircraft time: 14,578 hours, 10,474 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Thermal Switch
- Part number: 7468331
- Part serial: UNK
- Condition: Erratic
- Location: Acm
- Part time: 14,578 hours, 10,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KAPF. AT 1500 FEET EMERGENCY PRESS ANNUNCIATION LIGHT ILLUMINATED. AIRCRAFT RETURNED TO KAPF. ACM WAS DEFERRED AND AIRCRAFT FLOWN TO MAINTENANCE AT KMCO. MAINTENANCE AT KMCO FOUND THE 410 DEGREE TEMP SWITCH INOP AND THE 450 DEGREE TEMP SWITCH ERRATIC. SWITCHES WERE REPLACED AND MEL CLEARED.
